Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2010

A Study of Naghdi's Shell with a Unilateral Contact of a Rigid Obstacle

Taallah Frekh & Nouri Fatma-Zohra

Journal of Mathematics and Statistics, Volume 6, Issue 3, pp. 333–341 · doi.org/10.3844/jmssp.2010.333.341

7,750 accesses4,146 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: In this study we considered a shell modeled by Naghdi’s equations with a unilateral contact of a rigid body. Approach: This model has been studied by Blouza and Le Dret (1994b) but without contact. Results: In this study, we studied the existence, uniqueness and continuity of the deformation of this shell with respect to the data. Conclusion: We proposed to approximate the model by a finite element method.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Frekh, T. & Fatma-Zohra, N. (2010). A Study of Naghdi's Shell with a Unilateral Contact of a Rigid Obstacle. Journal of Mathematics and Statistics, 6(3), 333–341. https://doi.org/10.3844/jmssp.2010.333.341

Licence
© Science Publications
Issue
Volume 6, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Study of Naghdi's Shell with a Unilateral Contact of a Rigid ObstacleJournal of Mathematics and Statistics · Volume 6, Issue 3 · pp. 333–341 · © Science PublicationsDownload